# SDR A6WA201240264

- Difficulty date: January 30, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR MOUNTING BRACKET.  R & R PAX DOOR ASSIST MOUNTING BRACKET WITH NEW SERVICEABLE BRACKET IAW SRM 51-42-06.
